File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An alternative characterization of the uniform rule

TitleAn alternative characterization of the uniform rule
Authors
Issue Date1994
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00355/index.htm
Citation
Social Choice And Welfare, 1994, v. 11 n. 2, p. 131-136 How to Cite?
AbstractWe consider the problem of allocating some amount of a commodity among a group of agents with single-peaked preferences. We show that the uniform rule is the only rule satisfying equal treatment of equals, Pareto efficiency, and strategy-proofness. This characterization strengthens two interesting results due to Sprumont (1991). Our method of proof involves only elementary arguments. © 1994 Springer-Verlag.
Persistent Identifierhttp://hdl.handle.net/10722/177638
ISSN
2015 Impact Factor: 0.593
2015 SCImago Journal Rankings: 0.841

 

DC FieldValueLanguage
dc.contributor.authorChing, Sen_US
dc.date.accessioned2012-12-19T09:39:23Z-
dc.date.available2012-12-19T09:39:23Z-
dc.date.issued1994en_US
dc.identifier.citationSocial Choice And Welfare, 1994, v. 11 n. 2, p. 131-136en_US
dc.identifier.issn0176-1714en_US
dc.identifier.urihttp://hdl.handle.net/10722/177638-
dc.description.abstractWe consider the problem of allocating some amount of a commodity among a group of agents with single-peaked preferences. We show that the uniform rule is the only rule satisfying equal treatment of equals, Pareto efficiency, and strategy-proofness. This characterization strengthens two interesting results due to Sprumont (1991). Our method of proof involves only elementary arguments. © 1994 Springer-Verlag.en_US
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00355/index.htmen_US
dc.relation.ispartofSocial Choice and Welfareen_US
dc.titleAn alternative characterization of the uniform ruleen_US
dc.typeArticleen_US
dc.identifier.emailChing, S: steve.ching@hku.hken_US
dc.identifier.authorityChing, S=rp01056en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF00179209en_US
dc.identifier.scopuseid_2-s2.0-0000537080en_US
dc.identifier.volume11en_US
dc.identifier.issue2en_US
dc.identifier.spage131en_US
dc.identifier.epage136en_US
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridChing, S=16411142700en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats